# SDR DALA2022031701780

- Difficulty date: March 8, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,899 hours, 32,280 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3256- ATO - DUE TO ECAM MESSAGE COM MIC PTT STUCK AFTER TAKING RUNWAY. ATC CONFIRMED THE AIRCRAFT WAS TRANSMITTING. CORRECTIVE ACTION: DEFERRED F/O PTT SWITCH PER MEL 23-51-08B. REMOVED AND REPLACED R/H (FIRST OFFICER) GRIP ASSEMBLY. OPS CHECK OF PTT SWITCH AND FLIGHT CONTROL GOOD. MEL/PLAC REMOVED. (8544078)
